# SDR CALA2024121801566

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 77,968 hours, 28,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS FLOOR PROX EMERGANCY LIGHTS INOP R&R FLOOR PROXIMITY LIGHT ASSY AT SEAT 2B IAW AMM 33-51-11-960-802 AND REPLACED 5AMP FUSE ON POWER SUPPLY (M1674) IAW WDM 33-51-12-1 OPS CHECK GOOD OK FOR SERVICE
